×

Found 1,289 Documents (Results 1–100)

100
MathJax

Keldysh-type problems with integral conditions for two-dimensional \(B\)-hyperbolic equations. (English. Russian original) Zbl 07514310

Mosc. Univ. Math. Bull. 76, No. 5, 221-229 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 5, 31-39 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Optimization of source locations and parameters for network structure objects. (English. Russian original) Zbl 1472.90048

Autom. Remote Control 82, No. 7, 1201-1221 (2021); translation from Avtom. Telemekh. 2021, No. 7, 107-132 (2021).
MSC:  90B80
PDF BibTeX XML Cite
Full Text: DOI

Boundary value problem for system of pseudo-hyperbolic equations of the fourth order with nonlocal condition. (English. Russian original) Zbl 1465.35309

Russ. Math. 64, No. 9, 1-11 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 9, 3-14 (2020).
MSC:  35L82 35L57 35R09
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software